RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pakhomov, S V

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:86
Abstract pages:835
Full texts:301
References:28

http://www.mathnet.ru/eng/person21658
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/513611

Publications in Math-Net.Ru
1993
1. A. K. Arzhnikov, S. G. Novokshonov, S. V. Pakhomov, “Quantum corrections to the conductivity of a two-dimensional disordered system in a strong magnetic field”, TMF, 94:3 (1993),  486–495  mathnet; Theoret. and Math. Phys., 94:3 (1993), 339–344  isi
1979
2. S. V. Pakhomov, “Machine-independent description of some machine complexity classes”, Zap. Nauchn. Sem. LOMI, 88 (1979),  176–185  mathnet  mathscinet  zmath; J. Soviet Math., 20:4 (1982), 2358–2363
1977
3. S. V. Pakhomov, “How to prove that two classes of simple primitive recursive functions are distinct”, Zap. Nauchn. Sem. LOMI, 68 (1977),  115–122  mathnet  mathscinet  zmath; J. Soviet Math., 15:1 (1981), 63–67
1976
4. S. V. Pakhomov, “Continuity of operators in separable constructive metric spaces”, Zap. Nauchn. Sem. LOMI, 60 (1976),  194–196  mathnet  mathscinet  zmath; J. Soviet Math., 14:5 (1980), 1554–1556
5. S. V. Pakhomov, “Hierarchies of operators in constructive metric spaces”, Zap. Nauchn. Sem. LOMI, 60 (1976),  183–193  mathnet  mathscinet  zmath; J. Soviet Math., 14:5 (1980), 1547–1554
6. S. V. Pakhomov, “Approximability of operators in constructive metric spaces”, Zap. Nauchn. Sem. LOMI, 60 (1976),  171–182  mathnet  mathscinet  zmath; J. Soviet Math., 14:5 (1980), 1539–1546
1974
7. S. V. Pakhomov, “Some simple syntactical definition of all classes of Grzegorczyk hierarchy”, Zap. Nauchn. Sem. LOMI, 40 (1974),  127–130  mathnet  mathscinet  zmath
1972
8. S. V. Pakhomov, “Some properties of graphs of functions in the Grzegorczyk hierarchy”, Zap. Nauchn. Sem. LOMI, 32 (1972),  105–107  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020